Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tchebycheff approximation in locally convex spaces


Authors: E. W. Cheney and A. A. Goldstein
Journal: Bull. Amer. Math. Soc. 68 (1962), 449-450
MathSciNet review: 0142964
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bernstein, Lecons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d'une variable réelle, Gauthier-Villars, Paris, 1926.
  • 2. E. Ya Remez, Methods of best approximate representation of functions in the sense of Tchebycheff, Kiev, 1935. (Ukrainian)
  • 3. L. G. Schnirelmann, Sur les approximations uniformes. Bull. Acad. Sci. URSS Ser. Math. Nr. 1 (1938), 53-59.
  • 4. A. N. Kolmogorov, A remark on the polynomials of P. L. Čebyšev deviating the least from a given function, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 1(23), 216–221 (Russian). MR 0025609
  • 5. S. I. Zuhovickiĭ, On approximation of real functions in the sense of P. L. Čebyšev, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 2(68), 125–159 (Russian). MR 0085380
  • 6. N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1958.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10768-X